I would bipass your doctor and go straight to the ER.
You are at extreme risk for a heart attack or a stroke and you will need iv medications to bring down your BP.
All your doctor is going to do is send you to the ER.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Sir i got an episode 3 months back where i got acute pain on my right back side then I felt I am fainting , a lot of anxiety and short breathness , my bp reading were 200/ 120 that time and I also felt burning sensation in my stomach .Doctor prescribed atenol 50 mg and gastroc medicines, then after 10 days i found my bp lowered upto 90/60 and my physician told to stop using medicine since then i am doing regular bp check up every week. 80% times my bp reading comes 130/80. Some time it goes 140/90 , 150/80 ,160/100,130 /90. So is it normal that bp reading can differ in this way , or i need to take medicine coz it makes me anxious .I also have loss of appetite problem
I am a 58 year old female. My blood pressure is usually 120/80. I went for an appointment for a thyroid biopsy and it shot up to 200/100. When the doctor determined by the ultrasound I didn t need the biopsy, it began to lower--around 143/90 when i left? Should I be concerned?
I have been taking metoprolol 200mg in the evening, micardis 80 mg. in the morning and clonidine0.1 mg once in the morning and once in the evening and my blood pressure has been high the last three times I went to the doctor. I go every three months. Amlodipine Besylate 5 mg once a day was added. This seems to be a lot of medication for blood pressure to me. And when should I take the amlodipine?
I am 73 years oldman suffering from hypertension since last 20 years. since last three years I am taking single dose of olmezest Beta-25mg in morning and single dose of Olsar-20mg in evening. however I am experiencing acute weakness and indigestion, kindly give suitable guidance
hiya i am 33 weeks pregnant and i just messured my BP it is 156 over 101... i have been in hospital onmonday because my BP was up...they took blood and urine but both came back fine... imreally worried nowbecause the BP is still high.... any advise i should do now? thanks tasha
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...